# SDR MWEA96123

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 892809040001
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB, THE LT ENGINE LOOP-B LIGHT FLICKERED, NO BELL.  USED QRH, LOOP-B WAS UNRELIABLE.  TESTED LOOP A AND B AGAIN. LOOP-A FLICKERED, LOOP-B TESTED GOOD.  REPLACED LOOP A AND B LIGHT BULBS AND FIRE DETECTION UNIT.
